You are logged in as an event manager. This page is cached for performance until Tue, 07 Dec 2021 00:38:28 GMT. Preview latest contents by clicking Refresh.
Logout

Jonathan Goodman Levitt

Filmmaker
Changeworx

Jonathan is an Emmy-nominated filmmaker and the founder of Changeworx. His films as director and/or producer have been supported by BBC, PBS, Netflix, NHK, Ford Foundation, and Sundance Institute. Documentaries he's worked on have followed people from five continents for multiple years.


Changeworx's latest collaboration is Among the Believers, an investigation of the Red Mosque madrassah network made by a Pakistani Muslim, Indian Hindu and American Jew (Jonathan). It’s played 60+ festivals in 25+ countries and won 30+ awards. Jonathan's Silver Telly-winner Follow the Leader (2012) premiered in Tampa & Charlotte during the Republican and Democratic national conventions. Funded by multiple foreign broadcasters, it was released in the U.S. by Angelika Film Center, PBS stations and Cinedigm. Sunny Intervals and Showers (2003) aired within the BBC Storyville series, and was nominated for Grierson and Mental Health Media Awards.


Jonathan was a Fulbright Scholar at the UK’s National Film & TV School (NFTS) in 1999, after studying psychology, painting, and political philosophy at Stanford. His volunteer activities include serving on NY’s Fulbright Association Board as Co-Advocacy Chair, and as a co-mediator in arts disputes via Volunteer Lawyers for the Arts. After nearly a decade in London, Jonathan has been based in Brooklyn since 2008.


Sessions in which Jonathan Goodman Levitt attends

Tuesday 25 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
9:15 AM
9:15 AM
10:00 AM
10:00 AM
  • Pulling Back the Curtain
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 10:00 AM - 11:30 AM  | 1 hour 30 minutes
  • Interactive Workshop
    SustainabilityTransparencyFilmmaker OnlyEmerging
11:30 AM
11:30 AM
11:45 AM
11:45 AM
1:30 PM
1:30 PM
3:15 PM
3:15 PM
3:45 PM
3:45 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM

Wednesday 26 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
9:45 AM
9:45 AM
Frederick Wiseman
Participant
Zipporah Films
Director, Producer, Edit...
10:30 AM
10:30 AM
11:30 AM
11:30 AM
12:00 PM
12:00 PM
1:30 PM
1:30 PM
2:00 PM
2:00 PM
  • That's a Fact!
  • Signup required
  • Pickford Center for Motion Picture Study - 1st Floor Conference Room
  • 2:00 PM - 3:30 PM  | 1 hour 30 minutes
  • Presentation
    TransparencyJournalism
3:30 PM
3:30 PM
3:45 PM
3:45 PM
5:00 PM
5:00 PM
6:30 PM
6:30 PM
  • Gimme Truth!
  • Signup required
  • The Montalbán - Theatre
  • 6:30 PM - 8:00 PM  | 1 hour 30 minutes
  • Game Show
    CreativityTransparencyEmerging
8:00 PM
8:00 PM
  • PBS Indies Party
  • Signup required
  • NeueHouse Hollywood - NeueHouse Hollywood
  • 8:00 PM - 10:00 PM  | 2 hours

Thursday 27 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
  • Keynote: Orwa Nyrabia
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 9:00 AM - 9:30 AM  | 30 minutes
  • Keynote
    CreativitySustainabilityTransparencyInternationalASL AvailableClosed CaptionedEmerging
9:45 AM
9:45 AM
11:30 AM
11:30 AM
11:45 AM
11:45 AM
1:30 PM
1:30 PM
  • Thriving Filmmaker Workshop
  • Signup required
  • Film L.A. - Meeting Room
  • 1:30 PM - 3:00 PM  | 1 hour 30 minutes
  • Workshop
    SustainabilityTransparencyEmerging
1:45 PM
1:45 PM
3:45 PM
3:45 PM
4:00 PM
4:00 PM
5:45 PM
5:45 PM
6:00 PM
6:00 PM
7:30 PM
7:30 PM